# SDR 2007UALA03701

- Difficulty date: September 13, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 60,719 hours, 17,720 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Battery Charger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER STATUS MESSAGE.  10-9-07  INSTALLED NEW MAIN EQUIPMENT LOWER BATTERY.
